Responses

Download PDFPDF
Changes in lipid profile during infliximab and corticosteroid treatment in rheumatoid arthritis
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

  • Published on:
    Long-term effects of etanercept treatment on lipid profile in patients with rheumatoid arthritis
    • Bruno Seriolo, Academic Unit of Clinical Rheumatology
    • Other Contributors:
      • Sabrina Paolino, Carmela Ferrone, Maurizio Cutolo

    Dear Editor, We have read with great interest the article by Peters et al. concerning the changes on lipid profile during infliximab and corticosteroid treatment in patients with rheumatoid arthritis (RA) (1). Recently, we performed a similar longitudinal study over time using a different TNF blocker – namely etanercept. In this prospective study 22 RA female patients were analyzed. Patients received during the study etan...

    Show More
    Conflict of Interest:
    None declared.